REPRESENTATION OF MATHEMATICAL MODELS OF NONLINEAR UNILATERAL TECHNOLOGICAL PROCESSES IN THE FORM OF VARIATIONAL INEQUALITIES AND OPTIMIZATION METHOD FOR NUMERICAL IMPLEMENTATION

  • О. Б. Бабийчук
  • С. А. Положаенко

Abstract

Mathematical models of a class of nonlinear unilateral technological processes in the form of varitional inequalities, which adequately reflects the essence of physical phenomena. The developed method numerical implementation of mathematical models. The method is based on finding the maximum of the function of Hamilton functions of the state space.

Published
2019-03-04
How to Cite
Бабийчук, О., & Положаенко, С. (2019). REPRESENTATION OF MATHEMATICAL MODELS OF NONLINEAR UNILATERAL TECHNOLOGICAL PROCESSES IN THE FORM OF VARIATIONAL INEQUALITIES AND OPTIMIZATION METHOD FOR NUMERICAL IMPLEMENTATION. Electrotechnic and Computer Systems, (16(92), 109-113. Retrieved from https://eltecs.opu.ua/index.php/journal/article/view/1689
Section
Automation of control processes

Most read articles by the same author(s)

1 2 3 > >>